Volume 13, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The head and tail conjecture for alternating knots

Cody Armond

Algebraic & Geometric Topology 13 (2013) 2809–2826
Bibliography
1 C Armond, Walks along braids and the colored Jones polynomial arXiv:1101.3810
2 C Armond, O T Dasbach, Rogers–Ramanujan type identities and the head and tail of the colored Jones polynomial arXiv:1106.3948
3 A Champanerkar, I Kofman, On the tail of Jones polynomials of closed braids with a full twist, Proc. Amer. Math. Soc. 141 (2013) 2557 MR3043035
4 O T Dasbach, X S Lin, On the head and the tail of the colored Jones polynomial, Compos. Math. 142 (2006) 1332 MR2264669
5 O T Dasbach, X S Lin, A volumish theorem for the Jones polynomial of alternating knots, Pacific J. Math. 231 (2007) 279 MR2346497
6 S Garoufalidis, T T Le, Nahm sums, stability and the colored Jones polynomial arXiv:1112.3905
7 W B R Lickorish, An introduction to knot theory, Graduate Texts in Mathematics 175, Springer (1997) MR1472978
8 G Masbaum, P Vogel, $3$–valent graphs and the Kauffman bracket, Pacific J. Math. 164 (1994) 361 MR1272656